# SDR UIEA200700014

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 9059M72G03
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER N/R 746, NR 3 ENG RT T/REV TRANSLATING COWL UPPER FAIRING (BEAVER TAIL) INTERIOR SKIN FOUND CRACKED.  REPAIRED ACCOMPLISHED AS PER EO NR 4778A089 AND FAA FORM 8110-3 DATED 12 JAN, 2007.
